RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2000 Volume 36, Number 8, Pages 1085–1092 (Mi de10198)

This article is cited in 1 paper

Partial Differential Equations

A positional control problem for a nonlinear parabolic system

V. I. Maksimov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

UDC: 517.977

Received: 12.08.1998


 English version:
Differential Equations, 2000, 36:8, 1202–1210

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025